# SDR EIAA970176

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: BACCAP3P3046
- Condition: Broken
- Location: Rt Te Flap
- Part time: 70,448 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK - LOG PAGE:  F35129 - AFTER TAKEOFF AND RETRACTING FLAP FROM 5 DEGREES TO 1 DEGREE, FIRST OFFICER NOTED INBOARD LT T/E FLAP AT 1 DEGREE AND RT T/E FLAP AT 5 DEGREES.  RETURNED TO JFK, NO PROBLEMS DURING LANDING.  (X)
